# SDR DL764050300

- Difficulty date: June 1, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 14,978 hours, 5,517 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5438A
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FAINT ELECTRICAL SMELL NOTICED INFLIGHT.  FWD EQ EXHAUST FAN STATUS MESSAGE APPEARED.  SMELL DISSIPATED.  REPLACED FWD EQ EXHAUST FAN.
